NOTES ON THE SASAKI METRICS IN COTANGENT BUNDLES


OCAK F.

COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES, vol.72, no.7, pp.871-879, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 72 Issue: 7
  • Publication Date: 2019
  • Doi Number: 10.7546/crabs.2019.07.03
  • Title of Journal : COMPTES RENDUS DE L ACADEMIE BULGARE DES SCIENCES
  • Page Numbers: pp.871-879

Abstract

In this paper, we investigate para-Nordenian and Nordenian properties of the Sasaki metric in the cotangent bundle. Also, we study Kahler-Norden-Codazzi manifold and locally decomposable Golden Riemannian manifold for Sasaki metric.